# SDR DALA1505833256

- Difficulty date: March 3, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 52,073 hours, 23,569 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STR 43L, BETWEEN FRAMES 56 & 57.  FABRICATED REPLACEMENT STR AND COUPLINGS, AND INSTALLED IAW SRM 53-00-13, FIG 201.
